Alert archive / California / Small Craft Advisories in 2011

Small Craft Advisory 1, NWS Eureka, CA

January 3, 2011

NWS Eureka, CA issued this small craft advisory at Jan 3, 2011, 2:38 AM PST. It took effect at Jan 3, 2011, 9:00 PM PST. It was in force for 42 hr.

The area

The counties it named.

The facts

Issued
Jan 3, 2011, 2:38 AM PST (10:38 UTC)
In effect from
Jan 3, 2011, 9:00 PM PST
Expired
Jan 5, 2011, 2:37 PM PST
In force
42 hr
Issued by
NWS Eureka, CA

The text

As transmitted, in the capitals the NWS used until 2016.

783 
WHUS76 KEKA 031038
MWWEKA

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE EUREKA CA
238 AM PST MON JAN 3 2011

PZZ475-031845-
/O.CAN.KEKA.SW.Y.0002.000000T0000Z-110103T1200Z/
/O.NEW.KEKA.SC.Y.0001.110104T0500Z-110105T1100Z/
CAPE MENDOCINO TO PT ARENA 10 TO 60 NM-
238 AM PST MON JAN 3 2011

...SMALL CRAFT ADVISORY IN EFFECT FROM 9 PM THIS EVENING TO 3 AM
PST WEDNESDAY...


THE NATIONAL WEATHER SERVICE IN EUREKA HAS ISSUED A SMALL CRAFT
ADVISORY...WHICH IS IN EFFECT FROM 9 PM THIS EVENING TO 3 AM PST
WEDNESDAY. 

* SEAS...TONIGHT THROUGH LATE TUESDAY NIGHT NW SWELL WILL
  BUILD...PEAKING AROUND 11 FT AT 15 SECONDS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WAVES ARE EXPECTED TO BE
HAZARDOUS TO SMALL CRAFT. MARINERS SHOULD AVOID SHOALING AREAS.
LONG PERIOD SWELL CAN SHARPEN INTO LARGE BREAKING WAVES IN
SHOALING AREAS. IT IS NOT UNUSUAL FOR WAVES TO BREAK MUCH FARTHER
FROM SHOALING AREAS THAN IS NORMALLY EXPERIENCED.
REMEMBER...BREAKING WAVES CAN EASILY CAPSIZE EVEN LARGER VESSELS.

&&

$$

PZZ450-455-470-031845-
/O.NEW.KEKA.SC.Y.0001.110104T0500Z-110105T1100Z/
PT ST GEORGE TO CAPE MENDOCINO OUT 10 NM-
CAPE MENDOCINO TO PT ARENA OUT 10 NM-
PT ST GEORGE TO CAPE MENDOCINO 10 TO 60 NM-
238 AM PST MON JAN 3 2011

...SMALL CRAFT ADVISORY IN EFFECT FROM 9 PM THIS EVENING TO 3 AM
PST WEDNESDAY...

THE NATIONAL WEATHER SERVICE IN EUREKA HAS ISSUED A SMALL CRAFT
ADVISORY...WHICH IS IN EFFECT FROM 9 PM THIS EVENING TO 3 AM PST
WEDNESDAY. 

* SEAS...TONIGHT THROUGH LATE TUESDAY NIGHT NW SWELL WILL
  BUILD...PEAKING AROUND 11 FT AT 15 SECONDS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WAVES ARE EXPECTED TO BE
HAZARDOUS TO SMALL CRAFT. MARINERS SHOULD AVOID SHOALING AREAS.
LONG PERIOD SWELL CAN SHARPEN INTO LARGE BREAKING WAVES IN
SHOALING AREAS. IT IS NOT UNUSUAL FOR WAVES TO BREAK MUCH FARTHER
FROM SHOALING AREAS THAN IS NORMALLY EXPERIENCED.
REMEMBER...BREAKING WAVES CAN EASILY CAPSIZE EVEN LARGER VESSELS.

&&

$$


HTTP://WWW.WEATHER.GOV/EUREKA
9 follow-up statements
957 
WHUS76 KEKA 031643
MWWEKA

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE EUREKA CA
843 AM PST MON JAN 3 2011

PZZ450-455-470-475-040045-
/O.CON.KEKA.SC.Y.0001.110104T0500Z-110105T1100Z/
PT ST GEORGE TO CAPE MENDOCINO OUT 10 NM-
CAPE MENDOCINO TO PT ARENA OUT 10 NM-
PT ST GEORGE TO CAPE MENDOCINO 10 TO 60 NM-
CAPE MENDOCINO TO PT ARENA 10 TO 60 NM-
843 AM PST MON JAN 3 2011

...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 9 PM THIS EVENING
TO 3 AM PST WEDNESDAY...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 9 PM THIS EVENING
TO 3 AM PST WEDNESDAY. 

* SEAS...TONIGHT THROUGH LATE TUESDAY NIGHT NW SWELL WILL 
  BUILD...PEAKING AROUND 11 FT AT 15 SECONDS. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WAVES ARE EXPECTED TO BE
HAZARDOUS TO SMALL CRAFT. MARINERS SHOULD AVOID SHOALING AREAS.
LONG PERIOD SWELL CAN SHARPEN INTO LARGE BREAKING WAVES IN
SHOALING AREAS. IT IS NOT UNUSUAL FOR WAVES TO BREAK MUCH FARTHER
FROM SHOALING AREAS THAN IS NORMALLY EXPERIENCED. REMEMBER...
BREAKING WAVES CAN EASILY CAPSIZE EVEN LARGER VESSELS.

&&

$$


HTTP://WWW.WEATHER.GOV/EUREKA
552 
WHUS76 KEKA 032217
MWWEKA

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE EUREKA CA
217 PM PST MON JAN 3 2011

PZZ450-455-470-475-041300-
/O.CON.KEKA.SC.Y.0001.110104T0500Z-110105T1100Z/
PT ST GEORGE TO CAPE MENDOCINO OUT 10 NM-
CAPE MENDOCINO TO PT ARENA OUT 10 NM-
PT ST GEORGE TO CAPE MENDOCINO 10 TO 60 NM-
CAPE MENDOCINO TO PT ARENA 10 TO 60 NM-
217 PM PST MON JAN 3 2011

...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 9 PM THIS EVENING
TO 3 AM PST WEDNESDAY...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 9 PM THIS EVENING
TO 3 AM PST WEDNESDAY. 

* SEAS...NW SWELL WILL BUILD TONIGHT...PEAKING AROUND 11 FT AT 16
  SECONDS. THE SWELL WILL SUBSIDE SLOWLY THROUGH TUESDAY NIGHT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WAVES ARE EXPECTED TO BE
HAZARDOUS TO SMALL CRAFT. MARINERS SHOULD AVOID SHOALING AREAS.
LONG PERIOD SWELL CAN SHARPEN INTO LARGE BREAKING WAVES IN
SHOALING AREAS. IT IS NOT UNUSUAL FOR WAVES TO BREAK MUCH FARTHER
FROM SHOALING AREAS THAN IS NORMALLY EXPERIENCED. REMEMBER...
BREAKING WAVES CAN EASILY CAPSIZE EVEN LARGER VESSELS.

&&

$$


HTTP://WWW.WEATHER.GOV/EUREKA
938 
WHUS76 KEKA 041025
MWWEKA

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE EUREKA CA
225 AM PST TUE JAN 4 2011

PZZ450-455-041830-
/O.EXT.KEKA.SC.Y.0001.000000T0000Z-110104T2300Z/
PT ST GEORGE TO CAPE MENDOCINO OUT 10 NM-
CAPE MENDOCINO TO PT ARENA OUT 10 NM-
225 AM PST TUE JAN 4 2011

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 3 PM PST THIS
AFTERNOON...

THE SMALL CRAFT ADVISORY IS NOW IN EFFECT UNTIL 3 PM PST THIS
AFTERNOON. 

* SEAS...NW SWELL WILL BUILD TODAY...PEAKING AROUND 11 FT AT 16
  SECONDS. THE SWELL WILL SUBSIDE SLOWLY THROUGH WEDNESDAY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WAVES ARE EXPECTED TO BE
HAZARDOUS TO SMALL CRAFT. MARINERS SHOULD AVOID SHOALING AREAS.
LONG PERIOD SWELL CAN SHARPEN INTO LARGE BREAKING WAVES IN
SHOALING AREAS. IT IS NOT UNUSUAL FOR WAVES TO BREAK MUCH FARTHER
FROM SHOALING AREAS THAN IS NORMALLY EXPERIENCED. REMEMBER...
BREAKING WAVES CAN EASILY CAPSIZE EVEN LARGER VESSELS.

&&

$$

PZZ470-475-041830-
/O.EXT.KEKA.SC.Y.0001.000000T0000Z-110108T1000Z/
PT ST GEORGE TO CAPE MENDOCINO 10 TO 60 NM-
CAPE MENDOCINO TO PT ARENA 10 TO 60 NM-
225 AM PST TUE JAN 4 2011

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 2 AM PST SATURDAY...

THE SMALL CRAFT ADVISORY IS NOW IN EFFECT UNTIL 2 AM PST
SATURDAY. 

* SEAS...NW SWELL WILL BUILD TODAY...PEAKING AROUND 11 FT AT 16
  SECONDS. THIS SWELL WILL SUBSIDE SLOWLY THROUGH WEDNESDAY. ANOTHER
  LARGER SWELL WILL ARRIVE THURSDAY PEAKING NEAR 14 FT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WAVES ARE EXPECTED TO BE
HAZARDOUS TO SMALL CRAFT. MARINERS SHOULD AVOID SHOALING AREAS.
LONG PERIOD SWELL CAN SHARPEN INTO LARGE BREAKING WAVES IN
SHOALING AREAS. IT IS NOT UNUSUAL FOR WAVES TO BREAK MUCH FARTHER
FROM SHOALING AREAS THAN IS NORMALLY EXPERIENCED. REMEMBER...
BREAKING WAVES CAN EASILY CAPSIZE EVEN LARGER VESSELS.

&&

$$


HTTP://WWW.WEATHER.GOV/EUREKA
294 
WHUS76 KEKA 041634
MWWEKA

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE EUREKA CA
834 AM PST TUE JAN 4 2011

PZZ450-455-042300-
/O.CON.KEKA.SC.Y.0001.000000T0000Z-110104T2300Z/
PT ST GEORGE TO CAPE MENDOCINO OUT 10 NM-
CAPE MENDOCINO TO PT ARENA OUT 10 NM-
834 AM PST TUE JAN 4 2011

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 PM PST THIS
AFTERNOON...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 PM PST THIS
AFTERNOON. 

* SEAS...NW SWELL WILL BUILD THIS MORNING...PEAKING AROUND 11 FT
  AT 16 SECONDS. THE SWELL WILL SUBSIDE SLOWLY THROUGH WEDNESDAY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WAVES ARE EXPECTED TO BE
HAZARDOUS TO SMALL CRAFT. MARINERS SHOULD AVOID SHOALING AREAS.
LONG PERIOD SWELL CAN SHARPEN INTO LARGE BREAKING WAVES IN
SHOALING AREAS. IT IS NOT UNUSUAL FOR WAVES TO BREAK MUCH FARTHER
FROM SHOALING AREAS THAN IS NORMALLY EXPERIENCED. REMEMBER...
BREAKING WAVES CAN EASILY CAPSIZE EVEN LARGER VESSELS.

&&

$$

PZZ470-475-050045-
/O.CON.KEKA.SC.Y.0001.000000T0000Z-110108T1000Z/
PT ST GEORGE TO CAPE MENDOCINO 10 TO 60 NM-
CAPE MENDOCINO TO PT ARENA 10 TO 60 NM-
834 AM PST TUE JAN 4 2011

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 2 AM PST
SATURDAY...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 2 AM PST SATURDAY.

* SEAS...NW SWELL WILL BUILD TODAY...PEAKING AROUND 11 FT AT 16 
  SECONDS. THIS SWELL WILL SUBSIDE SLOWLY THROUGH WEDNESDAY. 
  ANOTHER LARGER SWELL WILL ARRIVE THURSDAY PEAKING NEAR 14 FT. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WAVES ARE EXPECTED TO BE
HAZARDOUS TO SMALL CRAFT. MARINERS SHOULD AVOID SHOALING AREAS.
LONG PERIOD SWELL CAN SHARPEN INTO LARGE BREAKING WAVES IN
SHOALING AREAS. IT IS NOT UNUSUAL FOR WAVES TO BREAK MUCH FARTHER
FROM SHOALING AREAS THAN IS NORMALLY EXPERIENCED. REMEMBER...
BREAKING WAVES CAN EASILY CAPSIZE EVEN LARGER VESSELS.

&&

$$


HTTP://WWW.WEATHER.GOV/EUREKA
684 
WHUS76 KEKA 042208
MWWEKA

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE EUREKA CA
208 PM PST TUE JAN 4 2011

PZZ450-455-050500-
/O.EXT.KEKA.SC.Y.0001.000000T0000Z-110105T0500Z/
PT ST GEORGE TO CAPE MENDOCINO OUT 10 NM-
CAPE MENDOCINO TO PT ARENA OUT 10 NM-
208 PM PST TUE JAN 4 2011

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 9 PM PST THIS
EVENING...

THE SMALL CRAFT ADVISORY IS NOW IN EFFECT UNTIL 9 PM PST THIS
EVENING. 

* SEAS...NW SWELL AROUND 11 FT AT 15 SECONDS WILL CONTINUE THIS
  EVENING. THE SWELL WILL SUBSIDE SLOWLY OVERNIGHT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WAVES ARE EXPECTED TO BE
HAZARDOUS TO SMALL CRAFT. MARINERS SHOULD AVOID SHOALING AREAS.
LONG PERIOD SWELL CAN SHARPEN INTO LARGE BREAKING WAVES IN
SHOALING AREAS. IT IS NOT UNUSUAL FOR WAVES TO BREAK MUCH FARTHER
FROM SHOALING AREAS THAN IS NORMALLY EXPERIENCED. REMEMBER...
BREAKING WAVES CAN EASILY CAPSIZE EVEN LARGER VESSELS.

&&

$$

PZZ470-475-051300-
/O.EXT.KEKA.SC.Y.0001.000000T0000Z-110109T1100Z/
PT ST GEORGE TO CAPE MENDOCINO 10 TO 60 NM-
CAPE MENDOCINO TO PT ARENA 10 TO 60 NM-
208 PM PST TUE JAN 4 2011

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 3 AM PST SUNDAY...

THE SMALL CRAFT ADVISORY IS NOW IN EFFECT UNTIL 3 AM PST SUNDAY. 

* SEAS...NW SWELL AROUND 11 FT AT 15 SECONDS WILL CONTINUE THIS
  EVENING. THIS SWELL WILL SUBSIDE SLOWLY THROUGH WEDNESDAY.
  ANOTHER LARGER SWELL WILL ARRIVE EARLY THURSDAY PEAKING NEAR 13
  FT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WAVES ARE EXPECTED TO BE
HAZARDOUS TO SMALL CRAFT. MARINERS SHOULD AVOID SHOALING AREAS.
LONG PERIOD SWELL CAN SHARPEN INTO LARGE BREAKING WAVES IN
SHOALING AREAS. IT IS NOT UNUSUAL FOR WAVES TO BREAK MUCH FARTHER
FROM SHOALING AREAS THAN IS NORMALLY EXPERIENCED. REMEMBER...
BREAKING WAVES CAN EASILY CAPSIZE EVEN LARGER VESSELS.

&&

$$


HTTP://WWW.WEATHER.GOV/EUREKA
642 
WHUS76 KEKA 050455
MWWEKA

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE EUREKA CA
855 PM PST TUE JAN 4 2011

PZZ450-455-050600-
/O.EXP.KEKA.SC.Y.0001.000000T0000Z-110105T0500Z/
PT ST GEORGE TO CAPE MENDOCINO OUT 10 NM-
CAPE MENDOCINO TO PT ARENA OUT 10 NM-
855 PM PST TUE JAN 4 2011

...SMALL CRAFT ADVISORY WILL EXPIRE AT 9 PM PST THIS EVENING...

THE SMALL CRAFT ADVISORY WILL EXPIRE AT 9 PM PST THIS EVENING. 

$$

PZZ470-475-051100-
/O.CON.KEKA.SC.Y.0001.000000T0000Z-110109T1100Z/
PT ST GEORGE TO CAPE MENDOCINO 10 TO 60 NM-
CAPE MENDOCINO TO PT ARENA 10 TO 60 NM-
855 PM PST TUE JAN 4 2011

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 AM PST SUNDAY...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 AM PST SUNDAY. 

* SEAS...NW SWELL AROUND 10 FT AT 15 SECONDS WILL CONTINUE THIS
  EVENING. THIS SWELL WILL SUBSIDE SLOWLY THROUGH WEDNESDAY.
  ANOTHER LARGER SWELL WILL ARRIVE EARLY THURSDAY PEAKING NEAR 13
  FT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WAVES ARE EXPECTED TO BE
HAZARDOUS TO SMALL CRAFT. MARINERS SHOULD AVOID SHOALING AREAS.
LONG PERIOD SWELL CAN SHARPEN INTO LARGE BREAKING WAVES IN
SHOALING AREAS. IT IS NOT UNUSUAL FOR WAVES TO BREAK MUCH FARTHER
FROM SHOALING AREAS THAN IS NORMALLY EXPERIENCED. REMEMBER...
BREAKING WAVES CAN EASILY CAPSIZE EVEN LARGER VESSELS.

&&

$$


HTTP://WWW.WEATHER.GOV/EUREKA
326 
WHUS76 KEKA 051005
MWWEKA

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE EUREKA CA
205 AM PST WED JAN 5 2011

PZZ475-051115-
/O.CAN.KEKA.SC.Y.0001.000000T0000Z-110109T1100Z/
CAPE MENDOCINO TO PT ARENA 10 TO 60 NM-
205 AM PST WED JAN 5 2011

...SMALL CRAFT ADVISORY IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN EUREKA HAS CANCELLED THE SMALL
CRAFT ADVISORY. 

NW SWELL ASSOCIATED WITH THE STORM SYSTEMS OVER THE GULF OF ALASKA
CONTINUES TO SUBSIDE TODAY. 

$$

PZZ470-051815-
/O.EXT.KEKA.SC.Y.0001.000000T0000Z-110109T0600Z/
PT ST GEORGE TO CAPE MENDOCINO 10 TO 60 NM-
205 AM PST WED JAN 5 2011

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 10 PM PST SATURDAY...

THE SMALL CRAFT ADVISORY IS NOW IN EFFECT UNTIL 10 PM PST
SATURDAY. 

* SEAS...NW SWELL AROUND 10 FT AT 15 SECONDS WILL CONTINUE TODAY.
  THIS SWELL WILL SUBSIDE SLOWLY THROUGH TONIGHT. ANOTHER LARGER
  SWELL WILL ARRIVE THURSDAY PEAKING NEAR 14 FT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WAVES ARE EXPECTED TO BE
HAZARDOUS TO SMALL CRAFT. MARINERS SHOULD AVOID SHOALING AREAS.
LONG PERIOD SWELL CAN SHARPEN INTO LARGE BREAKING WAVES IN
SHOALING AREAS. IT IS NOT UNUSUAL FOR WAVES TO BREAK MUCH FARTHER
FROM SHOALING AREAS THAN IS NORMALLY EXPERIENCED. REMEMBER...
BREAKING WAVES CAN EASILY CAPSIZE EVEN LARGER VESSELS.

&&

$$


HTTP://WWW.WEATHER.GOV/EUREKA
358 
WHUS76 KEKA 051646
MWWEKA

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE EUREKA CA
846 AM PST WED JAN 5 2011

PZZ470-060100-
/O.CON.KEKA.SC.Y.0001.000000T0000Z-110109T0600Z/
PT ST GEORGE TO CAPE MENDOCINO 10 TO 60 NM-
846 AM PST WED JAN 5 2011

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 10 PM PST
SATURDAY...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 10 PM PST
SATURDAY. 

* SEAS...NW SWELL AROUND 10 FT AT 14 SECONDS WILL CONTINUE TODAY.
  THIS SWELL WILL SUBSIDE SLOWLY THROUGH TONIGHT. ANOTHER LARGER
  SWELL WILL ARRIVE THURSDAY...PEAKING NEAR 14 FT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WAVES ARE EXPECTED TO BE
HAZARDOUS TO SMALL CRAFT. MARINERS SHOULD AVOID SHOALING AREAS.
LONG PERIOD SWELL CAN SHARPEN INTO LARGE BREAKING WAVES IN
SHOALING AREAS. IT IS NOT UNUSUAL FOR WAVES TO BREAK MUCH FARTHER
FROM SHOALING AREAS THAN IS NORMALLY EXPERIENCED. REMEMBER...
BREAKING WAVES CAN EASILY CAPSIZE EVEN LARGER VESSELS.

&&

$$


HTTP://WWW.WEATHER.GOV/EUREKA
750 
WHUS76 KEKA 052237
MWWEKA

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE EUREKA CA
237 PM PST WED JAN 5 2011

PZZ470-061130-
/O.CAN.KEKA.SC.Y.0001.000000T0000Z-110109T0600Z/
/O.NEW.KEKA.SC.Y.0002.110106T1700Z-110109T1100Z/
PT ST GEORGE TO CAPE MENDOCINO 10 TO 60 NM-
237 PM PST WED JAN 5 2011

...SMALL CRAFT ADVISORY IN EFFECT FROM 9 AM THURSDAY TO 3 AM PST
SUNDAY...

THE NATIONAL WEATHER SERVICE IN EUREKA HAS ISSUED A SMALL CRAFT
ADVISORY...WHICH IS IN EFFECT FROM 9 AM THURSDAY TO 3 AM PST
SUNDAY. 

* WAVES...W SWELL WILL RAPIDLY BUILD THURSDAY...PEAKING NEAR 13 FT
  AT 17 SECONDS IN THE AFTERNOON BEFORE SLOWLY SUBSIDING OVER THE
  WEEKEND.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

PZZ450-061130-
/O.NEW.KEKA.SC.Y.0002.110106T1700Z-110108T2300Z/
PT ST GEORGE TO CAPE MENDOCINO OUT 10 NM-
237 PM PST WED JAN 5 2011

...SMALL CRAFT ADVISORY IN EFFECT FROM 9 AM THURSDAY TO 3 PM PST
SATURDAY...

THE NATIONAL WEATHER SERVICE IN EUREKA HAS ISSUED A SMALL CRAFT
ADVISORY...WHICH IS IN EFFECT FROM 9 AM THURSDAY TO 3 PM PST
SATURDAY. 

* WAVES: W SWELL WILL RAPIDLY BUILD THURSDAY...PEAKING NEAR 14 FT
  AT 17 SECONDS IN THE AFTERNOON BEFORE SLOWLY SUBSIDING OVER THE
  WEEKEND.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

PZZ455-061130-
/O.NEW.KEKA.SC.Y.0002.110106T2000Z-110109T1100Z/
CAPE MENDOCINO TO PT ARENA OUT 10 NM-
237 PM PST WED JAN 5 2011

...SMALL CRAFT ADVISORY IN EFFECT FROM NOON THURSDAY TO 3 AM PST
SUNDAY...

THE NATIONAL WEATHER SERVICE IN EUREKA HAS ISSUED A SMALL CRAFT
ADVISORY...WHICH IS IN EFFECT FROM NOON THURSDAY TO 3 AM PST
SUNDAY. 

* WAVES: W SWELL WILL RAPIDLY BUILD THURSDAY...PEAKING NEAR 12 FT
  AT 17 SECONDS IN THE AFTERNOON BEFORE SLOWLY SUBSIDING OVER THE
  WEEKEND.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

PZZ475-061130-
/O.NEW.KEKA.SC.Y.0002.110106T2000Z-110109T2300Z/
CAPE MENDOCINO TO PT ARENA 10 TO 60 NM-
237 PM PST WED JAN 5 2011

...SMALL CRAFT ADVISORY IN EFFECT FROM NOON THURSDAY TO 3 PM PST
SUNDAY...

THE NATIONAL WEATHER SERVICE IN EUREKA HAS ISSUED A SMALL CRAFT
ADVISORY...WHICH IS IN EFFECT FROM NOON THURSDAY TO 3 PM PST
SUNDAY. 

* WAVES: W SWELL WILL RAPIDLY BUILD THURSDAY...PEAKING NEAR 13 FT
  AT 17 SECONDS IN THE AFTERNOON BEFORE SLOWLY SUBSIDING OVER THE
  WEEKEND.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$


HTTP://WWW.WEATHER.GOV/EUREKA

What forecasters said that day

The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Eureka, CA wrote its last area forecast discussion before this small craft advisory went out at Jan 2, 2:00 PM PST, 12 hours 38 minutes earlier.

Area forecast discussion, Jan 2, 2:00 PM PST, 12 hours 38 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE EUREKA CA
200 PM PST SUN JAN 2 2011

.SYNOPSIS...DRIER WEATHER RETURNS TO BEGIN THE NEW WORK WEEK AS HIGH
PRESSURE BUILDS IN FROM THE NORTH.

&&

.DISCUSSION...THE STORM SYSTEM THAT BROUGHT CLOUDS RAIN AND SNOW
TO THE CWA OVER THE LAST FEW DAYS CONTINUES TO HEAD SOUTH LEAVING
A MUCH DRIER AIRMASS IN ITS WAKE. LIGHT OFFSHORE FLOW AROUND THE LOW
WILL HELP SET THE STAGE FOR A FEW COOL NIGHTS AS SKIES CLEAR AND
HIGH PRESSURE BUILDS IN FROM THE NORTH. RADIATIONAL GROUND FOG MAY
BE AN ISSUE ACROSS INTERIOR VALLEYS THE NEXT COUPLE NIGHTS DUE TO
RECENT PRECIP...WITH MELTING OF SNOW ALSO A CONTRIBUTING FACTOR.
DUE TO THE LOW SUN ANGLE ANY VALLEY FOG WILL BE SLOW TO BURN OFF
DURING THE MORNING HOURS.  MODELS FINALLY COMING TO SOME AGREEMENT
ON THE RIDGE HOLDING ACROSS THE PACNW FOR MUCH OF THE WEEK. A
WEAKENING FRONTAL BOUNDARY TRIES TO SAG SOUTH TOWARD NRN CA TUE
NIGHT...BUT SUBSIDENCE AND DRY LOW LEVELS SHOULD SQUASH ANYTHING
MORE THAN A FEW HIGH CLOUDS. THE RIDGE BEGINS TO BREAK DOWN ON
FRI...BUT THE EVOLUTION OF THE PATTERN AFTER THIS POINT IS STILL
QUESTIONABLE. WITH UNCERTAINTIES AS WE HAD INTO NEXT WEEKEND
...CLIMATOLOGY IS THE BEST FCST AT THIS POINT. JCA/TONKIN

&&

.AVIATION...VFR CONDITIONS WILL CONTINUE TO PREVAIL THROUGH MONDAY
MORNING. HOWEVER RECENT RAINS WILL RESULT IN AREAS OF RADIATIONAL
FOG...ESPECIALLY IN VALLEY AREAS OVERNIGHT. BETTWY

&&

.MARINE...MODERATE NW SWELL WILL BEGIN TO SLOWLY SUBSIDE TONIGHT AND
MONDAY.  A LONGER PERIOD NW SWELL WILL BUILD INTO THE REGION FOR
MONDAY NIGHT AND TUESDAY...PEAKING AT 11 TO 12 FT. WINDS WILL
CONTINUE TO BE RELATIVELY LIGHT THROUGH THE WEEK AS AN UPPER RIDGE
BUILDS OVERHEAD. ANOTHER LONGER PERIOD NW SWELL IS FORECAST TO BUILD
TO AROUND 13 FT THURSDAY. BETTWY

&&

.EKA WATCHES/WARNINGS/ADVISORIES...
SMALL CRAFT ADVISORY UNTIL 4 PM PST THIS AFTERNOON PZZ450-455-470-475.

&&

VISIT US AT HTTP://WWW.WEATHER.GOV/EUREKA
Hazardous weather outlook, Jan 2, 4:00 AM PST, 22 hours 38 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE EUREKA CA
400 AM PST SUN JAN 2 2011

CAZ001>004-076-031400-
REDWOOD COAST-MENDOCINO COAST-NORTH COAST INTERIOR-
UPPER TRINITY RIVER-MENDOCINO INTERIOR-
400 AM PST SUN JAN 2 2011

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHWEST CALIFORNIA.

.DAY ONE...TODAY AND TONIGHT.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...
SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

The office that day

Everything else NWS Eureka, CA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jan 2, 8:47 PM PSTSmall Craft Advisory for Hazardous SeasEKA6 hr

Nearby

Small Craft Advisories in California, 2011Every small craft advisory in 2011

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.